# SDR HEEA0011599

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Valve
- Part number: 6854255
- Condition: Broken
- Location: Engine
- Part time: 279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN VALVE BROKE IN COMBUSTION CASE DRAIN BOSS.  REPLACED WITH SERVICEABLE DRAIN VALVE.  SCRAPPED BROKEN DRAIN VALVE.
